# SDR COMA9610001

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  OUTBD FLAPS DID NOT RETRACT FULLY.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED FLAP SYSTEM, NO DEFECTS NOTED AND ACFT RETURNED TO SERVICE.
